Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Poisson stability for impulsive semidynamical systems

Full text
Bonotto, E. M. [1] ; Federson, M. [1]
Total Authors: 2
[1] Univ Sao Paulo, Inst Ciencias Matemat & Computacao, BR-13560970 Sao Carlos, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS; v. 71, n. 12, p. 6148-6156, DEC 15 2009.
Web of Science Citations: 22

In this paper, the concept of Poisson stability is investigated for impulsive semidynamical systems. Recursive properties are also investigated. (C) 2009 Elsevier Ltd. All rights reserved. (AU)

FAPESP's process: 08/02879-1 - Functional differential equations with delay and impulses
Grantee:Márcia Cristina Anderson Braz Federson
Support type: Regular Research Grants